# SDR DXTAT2PL6D005AMQQ

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 8,408 hours, 4,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, VERY STRONG CHEMICAL ODOR FILLED THE CABIN. ODOR DISSIPATES WHEN RIGHT PACK SELECTED OFF.
